Alert archive / Nebraska / Flash Flood Warnings in 2016

Flash Flood Warning 25, NWS Omaha, NE

August 23, 2016Washington County, Nebraska

NWS Omaha, NE issued this flash flood warning at Aug 23, 2016, 8:00 PM CDT for Washington County, Nebraska. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 23, 2016, 8:00 PM CDT (01:00 UTC)
Expired
Aug 24, 2016, 1:30 AM CDT
In force
6 hr
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Flood severity
None

County Washington County, NE

The radar

The Omaha radar (KOAX), 29 km from the middle of the area, began a volume at 01:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 23, 9:40 PM CDTFLASH FLOODBlair, NENUMEROUS ROADS CLOSED IN AND AROUND BLAIR. HIGHWAY 133 IS CLOSED NEAR HIGHWAY 30. COUNTY ROADS P29 AND P26 ALSO ARE CLOSED DUE TO HIGH WATER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 100 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 1.0 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2016-08-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2165 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2016-08-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 189 square meters per square second.193958Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2165 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
1003 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
189 m²/s²
0-3 km storm-relative helicity
400 m²/s²
Significant tornado parameter
2.8
Supercell composite
15.4

Open this sounding in Storm Lab

The text

As transmitted.

689 
WGUS53 KOAX 240100
FFWOAX
NEC177-240400-
/O.NEW.KOAX.FF.W.0025.160824T0100Z-160824T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
800 PM CDT TUE AUG 23 2016

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN WASHINGTON COUNTY IN EAST CENTRAL NEBRASKA...

* UNTIL 1100 PM CDT

* AT 800 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
  ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  BLAIR...FORT CALHOUN AND KENNARD. 

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 30 IN NEBRASKA BETWEEN MILE MARKERS 438 AND 450.
 HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 105 AND 117.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...FARMLAND...AND OTHER LOW LYING
SPOTS.

&&

LAT...LON 4158 9611 4152 9609 4150 9603 4141 9597
      4141 9628 4158 9633

$$

FOBERT
3 follow-up statements
864 
WGUS73 KOAX 240307
FFSOAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1007 PM CDT TUE AUG 23 2016

NEC177-240400-
/O.CON.KOAX.FF.W.0025.000000T0000Z-160824T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON NE-
1007 PM CDT TUE AUG 23 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
SOUTHERN WASHINGTON COUNTY...

AT 1005 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO THREE TO FIVE INCHES OF
RAIN MAY HAVE ALREADY FALLEN. FLASH FLOODING IS OCCURRING IN MANY
AREAS IN THE WARNED AREA. HIGHWAY 133 WAS CLOSED NEAR HIGHWAY 30 IN
BLAIR. COUNTY ROADS 29 AND 26 WERE ALSO CLOSED IN SOME SPOTS DUE TO
HIGH WATER.  

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BLAIR...FORT CALHOUN AND KENNARD. 

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 30 IN NEBRASKA BETWEEN MILE MARKERS 438 AND 450.
 HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 105 AND 117.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...FARMLAND...AND OTHER LOW LYING
SPOTS.

&&

LAT...LON 4158 9611 4152 9609 4150 9603 4141 9597
      4141 9628 4158 9633

$$

DEWALD
235 
WGUS53 KOAX 240353
FFWOAX
NEC177-240630-
/O.EXT.KOAX.FF.W.0025.000000T0000Z-160824T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1053 PM CDT TUE AUG 23 2016

THE NATIONAL WEATHER SERVICE IN OMAHA HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  SOUTHERN WASHINGTON COUNTY IN EAST CENTRAL NEBRASKA...

* UNTIL 130 AM CDT

* AT 1052 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED HEAVY
  RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS ALREADY OCCURRING.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  BLAIR...FORT CALHOUN AND KENNARD. 

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 30 IN NEBRASKA BETWEEN MILE MARKERS 438 AND 450.
 HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 105 AND 117.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...FARMLAND...AND OTHER LOW LYING
SPOTS.

&&

LAT...LON 4158 9611 4152 9609 4150 9603 4141 9597
      4141 9628 4158 9633

$$

FOBERT
796 
WGUS73 KOAX 240622
FFSOAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
122 AM CDT WED AUG 24 2016

NEC177-240632-
/O.EXP.KOAX.FF.W.0025.000000T0000Z-160824T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON NE-
122 AM CDT WED AUG 24 2016

...THE FLASH FLOOD WARNING FOR SOUTHERN WASHINGTON COUNTY WILL EXPIRE
AT 130 AM CDT...

THE HEAVY RAIN HAS ENDED. FLOODING IS NO LONGER EXPECTED TO POSE A
THREAT. PLEASE CONTINUE TO HEED ANY REMAINING ROAD CLOSURES.

LAT...LON 4158 9611 4152 9609 4150 9603 4141 9597
      4141 9628 4158 9633

$$

FOBERT

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this flash flood warning went out at Aug 23, 3:50 PM CDT, 4 hours 10 minutes earlier.

Area forecast discussion, Aug 23, 3:50 PM CDT, 4 hours 10 minutes before
Area Forecast Discussion
National Weather Service Omaha/Valley NE
350 PM CDT TUE AUG 23 2016

.SHORT TERM...(tonight through Friday)
Issued at 345 PM CDT TUE AUG 23 2016

Question whether thunderstorms will redevelop late this
afternoon/evening is initial concern...followed by pcpn chances in
the rest of the near term periods. Anticipated severe weather
threat not looking all that good at the moment. Recent sfc obs
reveal little in the way depicting a warm front upon which the
last several runs of the RAP13 has been advertising convection
would erupt. Current 88D mosaic is showing isolated cells over
nern KS and well as a few within our IA CWA...but it appears now
the threat for scattered TSRA development within the CWA has
diminished significantly with focus for convection more to the
north associated with potent vort max lifting into srn MN.
However...trend over the last hour has been CU field organizing
along with cluster of cells invof the srn CWA. Will therefore
focus evening POPs south...then the rest of tonight carry token
20s tonight with focus mainly over the ern CWA.

In regards to pcpn activity Wednesday afternoon/night...a cold front
dropping through the CWA will slow and become near stationary in the
vicinity of the srn CWA. Environment will be moisture rich during
this time...and with prolonged mid layer ageostrophic lift generous
rainfall accumulations could be realized along and south of I-80 by
events end early Thursday morning.

.LONG TERM...(Friday night through Tuesday)
Issued at 345 PM CDT TUE AUG 23 2016

Pcpn chances are pretty much in place through the majority of the
extended periods. Beginning Friday night a lifting warm front in
conjunction with llvl jet/strong theta-E advection is progged to
induce TSRA over the CWA. Passing vort max helps displace best
moisture/forcing just a bit to the east then on Saturday.
Thereafter...confidence pertaining to pcpn chance is low at best.
Therefore will maintain token POPs the remainder of the fcst pd.

&&

.AVIATION...(18Z TAFS for KOFK...KLNK and KOMA.)
Issued at 1232 PM CDT TUE AUG 23 2016

MVFR ceilings continue to work through the TAF sites this morning,
but these will likely scatter this afternoon and lift to near or
above 3000 feet. Have removed all mention of rain/thunder from the
TAF forecast due to uncertainty in redevelopment this afternoon,
and expected isolated nature if anything does occur. Surface cold
front will move through all 3 TAF sites overnight and switch the
winds to the northwest. We may see some additional MVFR ceilings
overnight tonight and into Wednesday morning.

&&

.OAX Watches/Warnings/Advisories...
NE...None.
IA...None.
&&

SHORT TERM...DEE
LONG TERM...DEE
AVIATION...Boustead
Hazardous weather outlook, Aug 23, 4:46 PM CDT, 3 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
446 PM CDT TUE AUG 23 2016

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-241200-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
446 PM CDT TUE AUG 23 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND WEDNESDAY

ISOLATED TO SCATTERED THUNDERSTORM DEVELOPMENT IS POSSIBLE ACROSS
THE AREA LATE THIS AFTERNOON AND TONIGHT. THE MOST LIKELY TIME
FOR SEVERE WEATHER WILL BE THROUGH 10 PM. ANY SEVERE WEATHER IS
EXPECTED TO BE ISOLATED IN NATURE...WITH LARGE HAIL AND DAMAGING
WINDS THE MAIN THREAT. LOCALLY HEAVY RAINFALL IS POSSIBLE WITH ANY
SLOW MOVING THUNDERSTORM.

THERE WILL BE A SLIGHT RISK FOR SEVERE STORMS AGAIN ON WEDNESDAY
IN SOUTHEAST NEBRASKA AND SOUTHWEST IOWA AS A COLD FRONT STALLS
ACROSS NORTHERN MISSOURI INTO NORTHEAST KANSAS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH TUESDAY

THUNDERSTORM CHANCES RETURN FRIDAY INTO MONDAY WITH A GOOD CHANCE
FOR STORMS FRIDAY NIGHT AND SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY NOT BE NEEDED TONIGHT.

FOBERT

In the hours before

Special weather statement, Aug 23, 6:52 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
652 PM CDT TUE AUG 23 2016

IAZ043-NEZ015-240015-
MONONA IA-THURSTON NE-
652 PM CDT TUE AUG 23 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MONONA AND CENTRAL
THURSTON COUNTIES UNTIL 715 PM CDT...

AT 652 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WINNEBAGO...OR 19 MILES SOUTH OF SIOUX CITY...MOVING NORTHEAST AT 15
MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WALTHILL...WINNEBAGO AND MACY.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 159 AND 171.
 HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 157 AND 169.

LAT...LON 4227 9648 4227 9635 4226 9633 4223 9632
      4222 9633 4221 9624 4204 9644 4214 9664
      4228 9655
TIME...MOT...LOC 2352Z 216DEG 15KT 4222 9643

DEWALD
Special weather statement, Aug 23, 7:10 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
710 PM CDT TUE AUG 23 2016

IAZ043-055-240100-
HARRISON IA-MONONA IA-
710 PM CDT TUE AUG 23 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HARRISON AND EASTERN
MONONA COUNTIES UNTIL 800 PM CDT...

AT 710 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MOORHEAD...OR 28 MILES WEST OF DENISON...MOVING NORTHEAST AT 15 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
UTE...MOORHEAD...MAPLETON...SOLDIER...CASTANA...TURIN AND PREPARATION
CANYON STATE PARK.

LAT...LON 4185 9586 4196 9605 4221 9586 4221 9576
      4216 9567 4199 9567
TIME...MOT...LOC 0010Z 216DEG 13KT 4197 9590

DEWALD
Local storm report, Aug 23, 7:25 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
725 PM CDT TUE AUG 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     TSTM WND DMG     2 SSE WASHINGTON        41.38N 96.19W
08/23/2016                   DOUGLAS            NE   NWS EMPLOYEE

            VERY LARGE TREE LIMBS BLOWN DOWN ALONG HIGHWAY 36.

&&

VDEWALD
Special weather statement, Aug 23, 7:30 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
730 PM CDT TUE AUG 23 2016

NEZ034-044-045-240115-
DODGE NE-WASHINGTON NE-BURT NE-
730 PM CDT TUE AUG 23 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DODGE...SOUTHWESTERN
BURT AND NORTHWESTERN WASHINGTON COUNTIES UNTIL 815 PM CDT...

AT 729 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5
MILES SOUTHEAST OF UEHLING...OR 35 MILES NORTHWEST OF OMAHA...MOVING
NORTHEAST AT 10 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
UEHLING...CRAIG...HERMAN...WINSLOW AND SUMMIT LAKE STATE RECREATION
AREA.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 275 IN NEBRASKA NEAR MILE MARKER 140.
 HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 123 AND 126.
 HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 126 AND 136.

LAT...LON 4154 9644 4168 9660 4186 9640 4165 9616
TIME...MOT...LOC 0029Z 229DEG 9KT 4166 9645

DEWALD
Special weather statement, Aug 23, 7:30 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
730 PM CDT TUE AUG 23 2016

NEZ033-034-044-240115-
DODGE NE-BURT NE-CUMING NE-
730 PM CDT TUE AUG 23 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DODGE...SOUTHEASTERN
CUMING AND SOUTHWESTERN BURT COUNTIES UNTIL 815 PM CDT...

AT 730 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SNYDER...OR 37 MILES NORTHEAST OF COLUMBUS...MOVING NORTHEAST AT 10
MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WEST POINT...SNYDER AND DEAD TIMBER STATE RECREATION AREA.

THIS INCLUDES HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 117 AND
127.

LAT...LON 4164 9676 4179 9691 4192 9667 4177 9651
TIME...MOT...LOC 0030Z 229DEG 9KT 4174 9676

DEWALD
Local storm report, Aug 23, 7:32 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
732 PM CDT TUE AUG 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             3 NE BENNINGTON         41.40N 96.12W
08/23/2016  M0.88 INCH       WASHINGTON         NE   NWS EMPLOYEE

&&

VDEWALD

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 23, 7:05 PM CDTSevere Thunderstorm WarningOAXButler, Seward40 min
Aug 23, 7:15 PM CDTSevere Thunderstorm WarningOAXDouglas, Washington45 min
Aug 23, 7:30 PM CDTSpecial Weather StatementOAXBurt45 min
Aug 23, 7:40 PM CDTSevere Thunderstorm WarningOAXWashington50 min
Aug 23, 7:50 PM CDTTornado WarningOAXWashington25 min
Aug 23, 8:15 PM CDTSevere Thunderstorm WarningOAXWashington45 min
Aug 23, 8:21 PM CDTSpecial Weather StatementOAXDodge39 min
Aug 23, 8:30 PM CDTSevere Thunderstorm WarningOAXDodge21 min
Aug 23, 9:01 PM CDTSevere Thunderstorm WarningOAXWashington44 min
Aug 23, 9:12 PM CDTSevere Thunderstorm WarningOAXDodge, Washington33 min
Aug 23, 9:21 PM CDTFlash Flood WarningOAXBurt, Dodge, Washington4 hr
Aug 23, 9:26 PM CDTSpecial Weather StatementOAXDouglas49 min
Aug 23, 9:45 PM CDTSpecial Weather StatementOAXDouglas, Sarpy, Washington45 min
Aug 23, 9:51 PM CDTAreal Flood AdvisoryOAXDouglas, Washington4 hr
Aug 23, 9:57 PM CDTSpecial Weather StatementOAXCuming33 min
Aug 23, 10:01 PM CDTSevere Thunderstorm WarningOAXDouglas, Sarpy, Washington29 min
Aug 23, 10:34 PM CDTSpecial Weather StatementOAXColfax26 min
Aug 23, 10:54 PM CDTAreal Flood AdvisoryOAXDouglas3 hr
Aug 23, 11:05 PM CDTAreal Flood AdvisoryOAXSarpy3 hr
Aug 23, 11:08 PM CDTSpecial Weather StatementOAXCass, Lancaster52 min
Aug 23, 11:23 PM CDTFlash Flood WarningOAXDodge, Douglas, Sarpy, Washington3 hr
Aug 23, 11:58 PM CDTFlash Flood WarningOAXCass, Lancaster, Saunders3 hr
Aug 24, 12:03 AM CDTSpecial Weather StatementOAXCass, Lancaster, Otoe42 min
Aug 24, 12:51 AM CDTSpecial Weather StatementOAXLancaster24 min
Aug 24, 2:45 AM CDTAreal Flood WarningOAXDouglas6 hr
Aug 24, 4:00 AM CDTFlash Flood WatchOAXNemaha, Pawnee, Richardson16 hr
Aug 24, 4:37 PM CDTSpecial Weather StatementOAXGage23 min
Aug 24, 4:45 PM CDTSevere Thunderstorm WarningOAXGage, Johnson, Pawnee45 min
Aug 24, 5:29 PM CDTSpecial Weather StatementOAXJohnson31 min
Aug 24, 5:45 PM CDTSpecial Weather StatementOAXNemaha30 min
Aug 24, 5:48 PM CDTSpecial Weather StatementOAXPawnee27 min
Aug 24, 6:09 PM CDTSpecial Weather StatementOAXNemaha36 min
Aug 24, 6:51 PM CDTSpecial Weather StatementOAXRichardson9 min
Aug 24, 6:58 PM CDTSevere Thunderstorm WarningOAXRichardson32 min

Nearby

Flash Flood Warnings in Nebraska, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.